# SDR CA040610001

- Difficulty date: June 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cvac 580
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: A10070
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, CREW DISCOVERED BRAKES INEFFECTIVE AND STEERING UNRESPONSIVE. AFTER STOPPING A/C USING PNEUMATIC BRAKES, CREW FOUND HYDRAULIC RESERVOIR NEAR EMPTY. AFTER TOWING A/C TO RAMP, MAINTENANCE FOUND THE GROUND BLOWER CHECK VALVE CRACKED.  MAINTENANCE DE-ACTIVATED THE GROUND BLOWER, SERVICED THE HYDRAULIC SYSTEM, AND DISPATCHED A/C TO A MAINTENANCE FACILITY FOR PART REPLACEMENT.
